# SDR 99ZZZX3885

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- System (JASC): 7700 · Engine Indicating System
- Part: Harness
- Part number: 430136101
- Condition: Failed
- Location: Engine
- Part time: 750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARNESS HAD INTERNAL SHORT.  REPLACED WITH NEW, CORRECTED PROBLEM.
